# SDR USAA2011111800015

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 56,839 hours, 22,012 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: 6247
- Condition: Low Pressure
- Location: L1 Door
- Part time: 39,279 hours, 14,976 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BOTTLE LOW PRESSURE.  REPLACED DOOR ASSIST BOTTLE.
